Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dizziness and burning in the eyes after keratin hair treatment. Headache , burning in the back. Worried

i had got my keratin hair treatment done yesterday,though my eyes were burning yesterday while treatment bt it got fine after treatment was done.after near abt 11 hrs or so i felt diziness which was relaxed after abt 2-3 later after 16 hrs after treatment was done i felt bit burning sensation on back.and bit headache also started.Please suggest me.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
Hi Ruchi,
Thanks for posting your query.
It seems from your query that the kind of chemicals used in the hair treatment is causing the problem. These chemicals can cause irritation, burning sensation and dizziness.If these chemicals used in excess can cause local symptoms of irritation and burning and if get systemically absorbed can cause dilatation of vessels to cause fall in blood pressure, thence dizziness and headache.
You should not be worried about this. Over the areas of irritation you apply a soothing cream or calamine lotion. The headache will subside in few hours as the drug will be excreted from the body. You drink of lime water wit pinch of salt in it for the same and relax yourself. Do take care to be careful when taking the treatment next time.
with best healthy hair and health wishes,
Dr Sanjay K Kanodia
Answered: Fri, 12 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor